Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/52042
Title: Expected income of queuing structure and its application in transport logistic
Authors: Kiturko, O. M.
Matalytski, M. A.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Кибернетика
Issue Date: 2013
Publisher: Minsk : Publ. center of BSU
Citation: Computer Data Analysis and Modeling: Theoretical and Applied Stochastics : Proc. of the Tenth Intern. Conf., Minsk, Sept. 10–14, 2013. Vol 2. — Minsk, 2013. - P. 60-63
Abstract: In article is researched of closed queueing structure of the Markov with one- type messages and the income is conducted. The ordinary differential equation for its expected income is constructed. The offered method of its decision in a case when intensity of the service of messages, number of messages in networks, number of lines of the service in systems, the matrix of probabilities of transitions of messages and the income from transitions between states of the structure depend on time is described. An example when change of parameters has seasonal nature is reviewed. Results of article applied at prediction of the income of the logistic transport system.
URI: http://elib.bsu.by/handle/123456789/52042
Appears in Collections:2013. Computer Data Analysis and Modeling. Vol 2
Vol. 2

Files in This Item:
File Description SizeFormat 
60-63.pdf356,49 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.